# SDR DALA2021120807567

- Difficulty date: February 10, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N890DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 62775
- Aircraft time: 11,525 hours, 4,295 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1727305) DURING INSPECTION FOUND ELONGATED HOLES BETWEEN STA 7 27L AND 727J, STRINGERS 2L AND 2R. MAINTENANCE REPAIRED DAMAGE PER ERA 589997-14.
